I had been taking Dexilant for about a month when I started to get a cough. The cough has gotten progressively worse. The doctor did a chest xray and ct scan but can't be sure what it is. I took a week of Clindamycin and feel a little better. Could the dexilant have caused me to develop pneumonia which has gone untreated for 5 months? I have not had a fever but chills on and off. I lost my appetite. I became anemic. What should be my next step?
Common side effects of Dexilant are listed as diarrhea, stomach pain, nausea, common cold, vomiting and gas.
I don't know if this drug has caused a cough in you, but I know that there were a lot of viruses over the winter that caused long-term cough. Maybe you just got a late case of it (such as whooping cough).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.